# SDR ASAA2021021334096

- Difficulty date: February 13, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 50,129 hours, 14,921 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO TEMP IN N1 LIMIT PAGES AND NO TRIM SETTINGS ON TAKEOFF PAGE. GROUNDED - YES. RESET L/H FMC. FMC NOW OPS NML REF B737-800 FIM 34-36 TASK 801. ETOPS GND VERIFICATION TEST SUCCESSFUL.
